RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 1, Pages 135–137 (Mi de8922)  

Short Communications

On the expansion of the solution of the generalized Gellerstedt problem in a biorthogonal series

A. A. Polosin

Lomonosov Moscow State University

Full text: PDF file (355 kB)

English version:
Differential Equations, 1996, 32:1, 143–146

Bibliographic databases:
UDC: 517.956.6
Received: 19.09.1995

Citation: A. A. Polosin, “On the expansion of the solution of the generalized Gellerstedt problem in a biorthogonal series”, Differ. Uravn., 32:1 (1996), 135–137; Differ. Equ., 32:1 (1996), 143–146

Citation in format AMSBIB
\Bibitem{Pol96}
\by A.~A.~Polosin
\paper On the expansion of the solution of the generalized Gellerstedt problem in a biorthogonal series
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 1
\pages 135--137
\mathnet{http://mi.mathnet.ru/de8922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1432961}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 1
\pages 143--146


Linking options:
  • http://mi.mathnet.ru/eng/de8922
  • http://mi.mathnet.ru/eng/de/v32/i1/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019